# SDR 2020FA0000335

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: General aviation
- Aircraft: N68BM
- Make and model: Cessna T210M
- Aircraft serial: 21062441
- Propeller: Mcauly D3A32C*
- System (JASC): 6110 · Propeller Assembly
- Part: Not Reported
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D3A32C402
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREME CORROSION FOUND ON PARTS INSIDE PROP HUB POST OVERHAUL WITH LESS THAN 40 HOURS FROM OVERHAUL.  OPERATOR SUSPECTS UNAPPROVED PARTS MAY HAVE BEEN USED AND REPLACEMENT KIT PARTS NOT REPLACED IAW MANDATORY REPLACEMENT KIT MANUAL PROCEDURES.
